# SDR DALA13014976303

- Difficulty date: April 3, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 99,665 hours, 12,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE.  R & R M335 BATTERY, IAW AMM 33-51, CHECKED GOOD.
